Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 03:32:26 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619954
  • Total Topics: 46706
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 139
Total: 144

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Welcome to Am I Infected

IMPORTANT UPDATE
Posted Tuesday, August 28, 2012

Welcome to the "Am I Infected?" AIDSmeds forum.

New members -- those who have posted three or fewer messages -- are permitted to post questions and responses, free of charge (make them count!). Ongoing participation in the "Am I Infected?" forum -- posting more than three questions or responses -- requires a paid subscription.

A seven-day subscription is $9.99, a 30-day subscription is $14.99 and a 90-day subscription is $24.99.

Anyone who needs to post more than three messages in the "Am I Infected?" forum -- including past, present and future AIDSmeds Forums members -- will need to subscribe, with secure payments made via PayPal.

There will be no charge to continue reading threads in the "Am I Infected?" forum, nor will there be a charge for participating in any of the Main Forums; Meds, Mind, Body & Benefits; and Off Topic Forums. Similarly, all AIDSmeds pages, including our "How is HIV Transmitted?" and "Am I Infected? (A Guide to Testing for HIV)" lessons, will remain accessible to all. 

NOTE: HIV testing questions will still need to be posted in the "Am I Infected?" forum; attempts to post HIV symptoms or testing questions in any other forums will be considered violations of our rules of membership and subject to time-outs and permanent bans.

To learn how to upgrade your Forums account to participate beyond three posts in the "Am I Infected?" Forum, please click here.

Thank you for your understanding and future support of the best online support service for people living with, affected by and at risk for HIV.

Author Topic: Help Please!  (Read 947 times)

0 Members and 1 Guest are viewing this topic.

Offline skysthelimitjp

  • member
  • Posts: 2
Help Please!
« on: March 27, 2008, 08:30:55 AM »
around late January or early February i had a burning sensation while urinating and a pain in my flank. i went to the doctor and was tested for chlamydia and gonorrhea (though i had no discharge) and the test were negative. i was still given antibiotics (doctors said i had a slight infection but nothing to worry about). about 2 days later i developed 2 sores. one on the tip which resembled a tiny pimple, and on on the side of my penis which resembled a tiny sore (both weren't really painful). i cheated on my girlfriend and had an affair which lasted 3 months (almost always the sex was unprotected). could the sores be a side effect of the antibiotics?...does it sound std related?...my girlfriend has been suffering from yeast infections, could this be related? since early feb i have been experiencing "weird" symptoms such as fatigue, white tongue, burning tongue, random pulsating sensation in muscles, burning feeling throughout body, cold hands, mild headache, dry mouth, irritated throat (no pain when swallowing) just a scratchy, hoarse feeling, dry cough, patches of dry skin, wheezing and shortness of breath. i know you are no expert, but could this be anxiety? i also tested negative for hiv 84 days after exposure. could this be hiv related though?

Offline Matty the Damned

  • Member
  • Posts: 12,160
Re: Help Please!
« Reply #1 on: March 27, 2008, 08:40:57 AM »
Well your 84 day test for HIV can be called conclusive. You don't have HIV. The official window period is 90 days, but a 6 day difference isn't gonna make a difference here.

The sores on your penis would therefore not be caused by HIV. They may be the result of another sexually transmitted infection such as genital herpes, but genital herpes lesions are notable because they're very painful.
I'd suggest you be tested for syphilis, though it's extremely unlikely you have that condition.

Reactions to some antibiotics can cause lesions on the penis. The technical name for this is a fixed drug reaction. Whenever you get sores on your willy you should show them to your doctor.

But this is all speculation. Whenever you have sexual intercourse use condoms and water based lubricant. That will ensure you never have to worry about HIV.

MtD

Offline skysthelimitjp

  • member
  • Posts: 2
Re: Help Please!
« Reply #2 on: March 27, 2008, 05:57:16 PM »
anyone else with anything to add? plz

Online RapidRod

  • Member
  • Posts: 15,189
Re: Help Please!
« Reply #3 on: March 27, 2008, 06:04:26 PM »
Nothing more to add than what Matty has all ready given you.

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 23,842
Re: Help Please!
« Reply #4 on: March 27, 2008, 08:27:44 PM »
What's there to add? This is an HIV specific website. You have reliably tested negative for HIV.

If you continue to have troubling symptoms that's something to discuss with your doctor. We diagnose or guess here. All we can tell is that for sure it that whatever is going on has nothing to do with HIV.

Andy Velez

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.